# SDR 95ZZZX5499

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- Engine: Tmeca ARRIEL1D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 0292507660
- Condition: Leaks
- Location: Scavenge Line
- Part time: 262 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REAR BEARING LEAKS AT THE SCAVENGE LINE BOSS.  REPLACED BRONZE CRUSH SEAL TWICE WITH NO SUCCESS.  IT WAS FOUND THE REAR BEARING HAD A SMALL NICK WHICH PREVENTED THE CRUSH SEAL FROM SEATING PROPERLY.  SUSPECT SOMEONE NICKED THE REAR BEARING WHILE CLEANING COKE FROM MODULE 4.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
